# SDR EISA99160

- Difficulty date: August 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N311NE
- Make and model: Boeing 727223
- Aircraft serial: 19703
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bypass Valve
- Part number: AV1JJ5101
- Condition: Defective
- Location: Te Flaps
- Stage of operation: TO
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

SPLIT FLAPS ON TAKEOFF.  REMOVED AND REPLACED OUTBOARD FLAP.  BYPASS VALVE AND ALT FLAP MASTER SWITCH.  (M)
